Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jml519

New bp packaging = New acne. Coincidence?!?

Recommended Posts

Okay, folks, I never EVER curse, but I find myself looking in the mirror going "What the F!!!" all of a sudden. Read my signature -- I have been off these boards for over a year and a half, living life, faithfully performing the regimen every morning and every night without fail for 2 years. I had to place an order for more bp recently, only to find the website and the product packaging has changed since the last time I was here. That's cool, no problem, I found everything I needed. Well, about a week ago I finally squeezed that very last bit of bp out of my last blue tube, and cracked open my fancy new bp gel pump. And in the last week I have had four, FOUR!!! zits out of the blue. I cannot help but attribute this new breakout to the new bp. The formula didn't change too, did it??? The zit I discovered earlier this evening is the straw that broke the camel's back. So here I am, venting -- hoping, praying -- that this breakout is just a strange coincidence. Anyone else experience this phenomenon? I cannot believe my acne is back. I am frustrated, annoyed, and desperate beyond words. What happened?!?!?!? Any other long time users with any advice? :wall:

Share this post


Link to post
Share on other sites

It's still good ol' 2.5% bp.

Did you notice there is an amount adjustment when switching from the tube to the bottle? With the bottle you should be using two full pumps of it per application. Are you using enough?

Share this post


Link to post
Share on other sites
It's still good ol' 2.5% bp.

Did you notice there is an amount adjustment when switching from the tube to the bottle? With the bottle you should be using two full pumps of it per application. Are you using enough?

Thanks for the input Brandy;

I was never able to work up to a full finger with the tube -- even after months on the regimen, a full finger always severely irritated my skin. I have managed to stay clear using about 3/4 a finger. I have continued using 3/4 finger with the new bottle. In fact, in the hour since I did my evening regimen, I have noticed my skin feels tight/tingly because I tried using a little more bp in the hopes of tackling these zits. I know better but I did it anyway.

Share this post


Link to post
Share on other sites

I would say there is not even a correlation between the new packaging and the minor breakout. I've been on the regimen for approx 5 weeks now on the NEW packaging and found it greatly effective. I do not want to jinx myself though and come across a random breakout but so far so good :whistle:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×